# SDR SWIA201230710

- Difficulty date: May 9, 2012
- Submitted: May 16, 2012
- Operation: Air carrier
- Aircraft: N941SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7750
- Aircraft time: 25,003 hours, 21,234 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim Panel
- Condition: Failed
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

UNCOMMANDED RUDDER CHANGES.  (FLT 5366)  REPLACED RUDDER TRIM PANEL.
